20 Mayıs 2019 | Pazartesi
 

SCI Kapsamı Dışındaki Yayın Bilgileri:

1) "ONE SIDED (sigma,tau)- LIE IDEALS AND GENERALIZED DERIVATIONS IN PRIME RINGS", Evrim GÜVEN, Palestine Journal of Mathematics, 7-2, 479–486, (2018)
Tez:
-
2) "Some results on generalized (σ,T)-derivations in prime rings", Evrim GÜVEN, Beitrage Zur Algebra und Geometrie, , , (2012)
Tez:
-
3) "Lie ideals in prime rings with (\sigma,\tau)−derivation ", Evrim GÜVEN, International Journal of Algebra, 3/17, 857-862, (2009)
Tez:
-
4) "On (sigma, tau)-Derivations in Prime Rings, ", E. GÜVEN, Int. J. Contemp. Math. Sciences, Vol:3, No.26, 1289-1293, (2008)
Tez:
-
5) "Some Results on (s,t)-Lie Ideals", "EVRİM GÜVEN" "KAZIM KAYA" "MUHARREM SOYTÜRK", Mathematical Journal of Okayama University, 49, , (2007)
Tez:
-
6) "On (sigma,tau)-Derivations of Prime Rings", "KAZIM KAYA" "EVRİM GÜVEN" "MUHARREM SOYTÜRK", Journal of the Korea Society of Mathematical Education Ser B:Pure Appl. Math., 13-3, , (2006)
Tez:
-